zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Direct analytical methods for determining quasistationary distributions for continuous-time Markov chains. (English) Zbl 0858.60067
Heyde, C. C. (ed.) et al., Athens conference on applied probability and time series analysis, Athens, Greece, March 22--26, 1995. Vol. I: Applied probability. In honor of J. M. Gani. Berlin: Springer. Lect. Notes Stat., Springer-Verlag. 114, 116-126 (1996).
Summary: We shall be concerned with the problem of determining the quasistationary distributions of an absorbing continuous-time Markov chain directly from the transition-rate matrix $Q$. We shall present conditions which ensure that any finite $\mu$-invariant probability measure for $Q$ is a quasistationary distribution. Our results will be illustrated with reference to birth and death processes. For the entire collection see [Zbl 0848.00021].

60J27Continuous-time Markov processes on discrete state spaces